# SDR DALA2021061803329

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 63,083 hours, 20,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5807 R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: FOUND OBSTRUCTION IN DOOR 1R GIRT BAR TRACK - REMOVED. SLIDE ARMED LIGHT WORKING GOOD NOW. REMOVED PLACARDS. (1842674)
